MAUDE Adverse Event Report: MEDLINE INDUSTRUIES LP; ENDO KIT

MEDLINE INDUSTRUIES LP; ENDO KIT
Catalog Number DYKE1649A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the valves were inserted into the scope as usual with no deviation from the usual procedure.Before the procedures started the scope was tested for flushing air/co2 insufflation.Everything was working appropriately until insertion of the scope into the patient.After insertion the scope was leaking/splattering with water via the valves.The clinician was not able to put air/co2 into the patient to see the lumen.According to the reporter the scope was withdrawn, the valves were changed to a different brand and the scope was checked again with no deficiencies noted.The procedure was completed without further incident or delay.The sample was not returned to the manufacturer for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the valves were leaking and the clinician could not insufflate using co2 when doing a procedure.
 
Additional Manufacturer Narrative
Sample received 11/5/2021: the customer returned a case of unused samples and a biohazard bag containing several used valves.During evaluation of all of the received samples there was no observed physical damage to any of the unused valves or their vendor packaging.In the used components, we observed no damage to the exterior of the valves and no noticeable damage to the connection ends.This item is a pre-sealed component in a kit.The information in this report and the sample have been forwarded to the component manufacturer for further evaluation.The root cause could not be determined at this time.No additional information is available.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ENDO KIT
Manufacturer (Section D)
MEDLINE INDUSTRUIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key12737499
Report Number1423395-2021-00056
Device Sequence Number14592602
Product Code NWR
UDI-Device Identifier10193489375152
UDI-Public10193489375152
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYKE1649A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown